MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 18 (300 CM, 18G)

LAKE REGION MEDICAL VICTORY 18 (300 CM, 18G)
Model Number 901023-24
Medical Device Problem Codes Flaked (1246); Peeled/Delaminated (1454); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
As bsc rep was not present for the event, this is how the event was described: victory 18 wire was passed across multiple challenging lesions/calcific areas.Navicross crossing catheter was passed over the wire, and when victory 18 wire was pulled back for removal, the physician stated it felt as if something had let loose.Upon pulling the victory 18 wire out of the patient, it was noticed that the blue coating had come off the wire and was no longer present.Physician was concerned that the tip of the wire had come off inside the patient.It was decided then to remove the navicross crossing cath.And upon doing so, the blue coating was literally hanging from the tip of the navicross.Bsc rep's understanding is that the navicross was in fact an.018, so sizing here should not have been an issue.Sounds as if coating on the victory wire came off potentially after crossing multiple challenging lesions or difficult calcified areas.Bsc rep was not present during this procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation report is attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation report is attached to this report.
 
Event or Problem Description

Brand Name
VICTORY 18 (300 CM, 18G)
Common Device Name
VICTORY 18 (300 CM, 18G)
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15860699
Report Number3006010712-2022-00051
Device Sequence Number20263130
Product Code DQX
UDI-Device Identifier08714729826699
UDI-Public08714729826699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number901023-24
Device Catalogue NumberH74939232300180
Device Lot Number6715385
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer11/16/2022
11/16/2022
Initial Report FDA Received Date11/24/2022
Supplement Report FDA Received Date01/09/2023
01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown